Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A Thullen type extension theorem for positive holomorphic vector bundles


Author: Yum-Tong Siu
Journal: Bull. Amer. Math. Soc. 78 (1972), 775-776
MSC (1970): Primary 3227, 3250; Secondary 3519
MathSciNet review: 0298057
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3227, 3250, 3519

Retrieve articles in all journals with MSC (1970): 3227, 3250, 3519


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13030-1
PII: S 0002-9904(1972)13030-1